Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

Transient analysis of an M/M/1 queue with multiple vacations

Keywords

Markovian queue, transient probabilities, multiple vacations, performance measures

Description

In this paper, we have obtained explicit expressions for the time dependent probabilities of the M/M/1  queue with server vacations under a multiple vacation scheme. The corresponding steady state probabilities have been obtained. We also obtain the time dependent performance measures of the systems

Date

2014-05-15

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 10 No. 1, 2014



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810